# SDR 99T64R444EWA

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 440
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  'A' PIT AFT BULKHEAD BOTTOM NEEDS TO BE TRIMMED STA 440.  (EO).  FABRICATED NEW DOOR USING DRAWING NR 99-174-1.  TREATED AND PRIMED IAW EO 99-174 WITH APPROVED 8110-3 DATED 10-20-99.  REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
